# SDR 2024FA0000324

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: General aviation
- Aircraft: N883SP
- Make and model: Cessna 208B
- Aircraft serial: 208B0887
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Mount
- Part number: 26410291
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Part time: 10,249 hours, 9,868 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AND CORROSION ON PN 2641029-1.  THIS PART IS TITLED IN THE IPC AS "COULING MOUNT" BUT ATTACHES THE UPPER ENGINE MOUNT TRUSS TO THE FIREWALL.  UPON REMOVAL OF THE PART IT WAS DISCOVERED THAT THERE WAS A SECOND CRACK AROUND THE ENGINE MOUNT BOLT HOLE.  CORROSION WAS FOUND ON THE BACK SIDE OF THE PART WHICH WAS NOT ABLE TO BE SEEN PRIOR TO REMOVAL OF THE PART.
